Fixed points for four maps related to generalized weakly contractive condition in partial metric spaces

  • Authors

    • Bousselsal Mahmoud Dept. of Mathematics, college of sciences, qassim university
    • M.S. Jazmati
  • Partial Metric, Weakly Compatible Maps, Complete Space.
  • We prove a unique fixed point theorem for a function depending from four self maps satisfying (φ-ψ)-contractive condition in partial metric spaces. Presented results extend and generalize some existing fixed point results in the literature

  • References

    1. [1] Altun.F. Sola, H. Simse: Generalized contractions on partial metric spaces, Topology and Applications. 157, (2010), 6, 2778-2785.

      [2] I. Altun and H.K. Nashine: Fixed Point Theorems for generalized weakly contractive condition in ordered metric spaces. hindawi publishing corporation, fixed point theory and Applications Vol. 2011, article ID 132367, 20 pages doi 10. 1155/2011/132367.

      [3] S.G.Matthews, Partial metric topology, in : Proc. 8th Summer Conference on General Topology and Applications, in: Ann.New YorkAcad. Sci. Vol. 728, 1994, pp. 183-197.

      [4] Lj. Ciric, B. Samet, H. Aydi, C. Vetro: Common fixed points of generalized contractions on partial metric spaces and an application. Appl. Maths. comp. 218(2011) pp. 2398-2406.

      [5] K.P.R. Rao and GNV. Kishore: A unique common fixed point theorem for four maps under ϕ-ψ contractive condition in Partial metric spaces. Bul. of Math. Analy. and Appl. ISSN 1821-1291. Vol. 3 (2011), pp. 56-63.

      [6] R. Kopperman, S.G.Matthews and H. Pajoohesh. What do partial metrics represent? Spatial representation: discret vs. continuous computational models. dagstuhl Seminar Proceeding, n0. 04351, Internationales Begegnungs-und Forschungszentrum fuer Informatik (IBFI),Schloss Dagstuhl,Germany(2005). MR 2005j: 54007.

      [7] S.J. Oneill: partial metrics, valuations and domain theory, im Proc. 11th. Summer Conference on General Topology and Applications. Vol. 806 of Annals of the New-york Academy partial metrics valuations and domain theory of Sciemces, 1996, pp. 304-315, The New-York Academy of sciences, New-York, NY, USA.

      [8] O. Valero: Banachs fixed point theorem for Partial metric spaces. Rend. Istit. Mat. Univ. Triest. Vol. XXXVI, 2004, pp. 17-26.

      [9] S. Romaguera: A kirk type characterization of completeness for partial metric spaces. fixed point theory. Vol. 2010. Article Id 493298, 6 pages, doi. 10. 1155/2010/493298.

  • Downloads

  • How to Cite

    Mahmoud, B., & Jazmati, M. (2015). Fixed points for four maps related to generalized weakly contractive condition in partial metric spaces. International Journal of Applied Mathematical Research, 4(1), 205-216.